# SDR ASAA2018031324019

- Difficulty date: March 13, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 51,875 hours, 20,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750219
- Condition: Corroded
- Location: Bs 727a-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  LT TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION FROM BS 727A TO 807.  ACFT GROUNDED.  REMOVED CORROSION WAS FOUND TO BE OUT OF LIMITS,  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R.
